A modulus for property (β) of Rolewicz

Tom 73 / 1997

J. Ayerbe, T. Domínguez Benavides, S. Cutillas Colloquium Mathematicum 73 (1997), 183-191 DOI: 10.4064/cm-73-2-183-191

Streszczenie

We define a modulus for the property (β) of Rolewicz and study some useful properties in fixed point theory for nonexpansive mappings. Moreover, we calculate this modulus in $l^p$ spaces for the main measures of noncompactness.

Autorzy

  • J. Ayerbe
  • T. Domínguez Benavides
  • S. Cutillas

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek